# SDR CA030619003

- Difficulty date: June 17, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Stbros SD360
- Aircraft time: 28,780 hours
- Engine: Pwa PT6A65AR
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Circuit Breaker
- Part number: SM600BA
- Condition: Failed
- Location: Intake Heater
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT TURNED ON MASTER SWITCH AT BEGINNING OF DAY AND GROUND HANDLERS NOTICED SMOKE COMING FROM THE RT ENGINE INTAKE LIP HEATER. THE MASTER WAS SHUT OFF BUT EXTENSIVE DAMAGE HAD ALREADY OCCUREDTO THE INTAKE LIP HEATER. IT WAS FOUND THAT THE ABOVE REMOTE CONTROL CIRCUIT BREAKER HAD PERMANENTLY CLOSED CONTACTS WHICH IN TURN CAUSED THE INTAKE LIP HEAT TO REMAIN ON. INTAKE LIP HEATER AND CIRCUIT BREAKER WERE REPLACED AND AIRCRAFT RETURNED TO SERVICE
